My LO is 2 years old. I had pretty wicked PPD and have, for the most part, been mostly okay for awhile. I was on a variety of meds before TTC and have therefore been off everything since June of 2009. I do have an excellent counselor and a very good understanding of what my issues are and how to take care of them with natural approaches. I have good social contact, exercise, support from DH and others, good diet, take vitamins, etc. I also take two homeopathic preparations for my symptoms.
I would like a six weeks trial of a prescription medication, mostly to see if I am able to relax and enjoy life just a little bit more than I do now. I am very tense a lot and it takes so much effort some days to just do the basics and cope. I am still nursing quite a bit and am not willing to go on a medicine that will decrease my supply or be of risk to my child.
Anybody have recommendations? Feel free to PM me if you'd rather do that. I truly appreciate anyone's input.
I got tired of my signature, but I still love my children and husband and miss my little brother.
I'm in a very similar situation-I would love it if someone could PM me any recommendations to for me to ask about. I will be seeing my midwife next week for an exam, so I'd like to discuss it then. Thanks!
Sorry I didn't see the additional posts.
I am currently taking Cipralex (escitalopram). It is working better than Zoloft for me, although it doesn't make things 100% better.
It is not as friendly for breastfeeding, and I just noticed some information by the Canadian government about increased heart risk, so I will be asking my doctor about the safety of this drug on my next visit.
If you other ladies have found something that is working better for you, please PM me, thanks.
KellyMom has some information about different meds: http://kellymom.com/bf/can-i-breastfeed/meds/antidepressants-hale10-02/
And I also found the pharmacists were very knowledgeable about the medication and were very helpful looking up information and studies for me about breast milk transfer from the medication.
Hope that helps!